# SDR ASAA1057897

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,178 hours, 3,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Part number: BACB30NR4K12
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DEFLECTOR DOOR FOUND OUT OF RIG WILL NOT LOCK OPEN.  FOUND DRIVE ATTACHMENT BOLT WORN THRU.  REMOVED & REPLACED BOLT DOOR STILL OUT OF RIG.  ADJUSTED RT RAM AIR INLET DOOR LINKAGE REF M/M 21 51 22 400 803.  RIG IS NOW GOOD DOOR LOCKS OUT CORRECTLY REF M/M 21 51 22 400 803.  PACK/ZONE TEMP CONTROLLER BITE CK GOOD REF M/M 21 61 00 700 806 002.
